# SDR TC8A98050

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2015
- Condition: Failed
- Location: Lt Mlg Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND CLIMB CK, TAKEOFF WARNING HORN CAME ON, UNABLE TO SILENCE.  GROUND COOLING BLOWAWAY JET LIGHT ON.  PULL GROUND CONTROL RELAY, WAS ABLE TO RESET.  REMOVED AND REPLACED LT GROUND CONTROL OLEO SWITCH IAW DC8 MM 24-52-2, 32-62-0, OPS CHECK GOOD.  CHECKED OPERATION AND RIGGING OF GROUND SHIFT MECHANISM.  ADJUSTED CABLE TENSION IAW DC8 MM 32-52-8.  LUBRICATED LINKAGES IAW DC8 MM CHPT 12-00.  CHECKED FOR BROKEN PULLEYS AND BINDING LINKAGES IN GROUND SHIFT SYSTEM, ALL COMPONENTS FOUND IN GOOD CONDITION.  NO BINDING IN SYSTEM.  SERVICED NOSE GEAR STRUT IAW DC8 MM 32-21-2.
